Benylin Benylin All-In-One Extra Strength Cough Cold & Flu Night Syrup

DM-D-E-A-AH Contains Acetaminophen 170 mL

$18.99

Benylin

Benylin All-In-One Extra Strength Cough Cold & Flu Night Syrup

DM-D-E-A-AH Contains Acetaminophen 170 mL
Benylin All-In-One Extra Strength Cough Cold and Flu Night Syrup is rated 4.6 out of 5 by 267.
  • y_2024, m_4, d_13, h_5
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.41
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_267
  • loc_en_CA, sid_7619, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 30.26ms
  • REVIEWS, PRODUCT

$18.99

+
Description
Benylin All-In-One Extra Strength Cough, Cold & Flu Night syrup helps relieve 11 cold and flu symptoms in 1 simple solution so you can rest.

RELIEVES:

  •  Pain
  •  Fever
  •  Headache
  •  Runny nose
  •  Stuffy nose
  •  Sneezing
  •  Sore throat
  •  Dry cough
  •  Itchy/watery eyes
  •  Mucus and phlegm
  •  Chest congestion
  •  Chills
Directions: Adults (12 years and over) take 2 tablespoons (30 mL) every 6 hours. Maximum 8 tablespoons per day. (Not recommended for children under 12 years.)


CAUTION: THIS PACKAGE CONTAINS ENOUGH MEDICINE TO SERIOUSLY HARM A CHILD. KEEP OUT OF REACH OF CHILDREN. AVOID ALCOHOL. Use only on the advice of a doctor. May cause drowsiness. Do not engage in activities requiring alertness. It is hazardous to take more than the maximum recommended dose unless advised by a doctor. Talk to a doctor before using this product if you have chronic alcoholism, serious liver or kidney disease, high blood pressure, heart or thyroid disease, diabetes, asthma, chronic lung disease/shortness of breath, persistent/chronic cough, glaucoma or difficulty urinating due to enlargement of prostate gland, or are elderly, pregnant, breast-feeding, or taking other drugs such as antihistamines, sedatives, tranquilizers, or a drug for depression, including monoamine oxidase (MAO) inhibitor drugs. Check with a doctor if symptoms do not improve within 5 days or if cough worsens, lasts more than 7 days, or tends to recur or if you also have excessive secretions or fever for more than 3 days. Taking more than the recommended dose can cause serious liver damage, nervousness, dizziness, and sleeplessness. In case of accidental overdose contact a doctor or Poison Control Centre immediately, even if there are no symptoms. Safety band on Cap.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Highlights
Gluten Free product

Ingredients
Medicinal Ingredients: Chlorpheniramine Maleate (4 mg/30 mL), Dextromethorphan HBr (30 mg/30 mL), Pseudoephedrine HCI (60 mg/30 mL), Guaifenesin (200 mg/30 mL), Acetaminophen (1000 mg/30 mL). Non-Medicinal Ingredients: alcohol, artificial sweetness enhancer, benzyl alcohol, citric acid, D&C Red n? 33, flavor, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol and water. Caloric content: 19.7 kcal/15 mL. Corn-, gluten-, lactose-, paraben-, sucrose- and tartrazine-free.
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
Rated 5 out of 5 by from This product is great on Flu Symptons I don't get the flu very often but when I do,I always get congested on my chest that causes wheezing and my cough is a very dry hacking cough.Benylin All- In- One -Cold And Flu Night Syrup worked to help me get that night sleep which I so badly need.After taking Benylin a few time,it makes me feel a whole lot better than before.The flu had to run its course but,with Benylin it helped to move it along much quicker so I can get on with my daily living.There is nothing worse than feeling miserable with the flu and not feeling up to doing anything. With Benylin,all symptoms the chills ,the coughing and not being able to sleep are gone in just a few days.Thank you Benylin.
Date published: 2016-01-05
Rated 5 out of 5 by from I would recommend this product for fast relief form cold and flu symptoms. I would recommend this product for fast relief from cold and flu symptoms. Myself and my husband have used many different products in the pass, but feel this product has surpassed other cold/flu products giving immediate and good results. Throughout the night, we were able to have a good night's sleep and throughout the day we were able to have relief to be able to continue on with our daily duties. Thanks BENYLIN ALL IN ONE
Date published: 2015-09-07
Rated 4 out of 5 by from Helps you get over your cold This all-in-one is great for getting over the seasonal cold that seems to linger. This one has the added bonus of soothing sore throats, which isn't something the other cold syrups do. The only thing is the taste, but that is cough syrup for you.
Date published: 2016-01-20
Rated 5 out of 5 by from Mucus and phlegm be gone! I had a wicked cold a few weeks ago and nothing would work. I mean NOTHING! Then I found this and it worked so well. I was no longer congested, it worked the first time I took it. I would recommend it to everyone!
Date published: 2016-02-06
Rated 5 out of 5 by from Great Product This is really a useful product in flu season. It gives relief from cold and flu and helps in getting a good sleep.
Date published: 2016-03-15
Rated 5 out of 5 by from Fast Acting Great product. My whole family uses it.
Date published: 2016-04-30
Rated 5 out of 5 by from clears sinus well This is the only cold and flu medicine We use at our house! Really handles all symptoms well! Worth the money!
Date published: 2015-09-12
Rated 5 out of 5 by from All-In-One Relief All-In-One...the name says it all. Total relief in a bottle.
Date published: 2016-04-26
  • y_2024, m_4, d_13, h_5
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.41
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_267
  • loc_en_CA, sid_7619, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.36ms
  • REVIEWS, PRODUCT